# SDR HNAA2016010400005

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 65,537 hours, 73,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Part time: 10 hours, 10 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS IN CABIN 9TH FROM FRONT INOPERATIVE.  R & R EMERGENCY LIGHT FLOOR PATH LIGHT BULB AND RESECURED LIGHT COVER.
